Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 

Filters and Search Terms

issn=1980-0436

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed